MAUDE Adverse Event Report: CREAGH MEDICAL ADVANCE SERENITY¿ 14; Catheter, angioplasty, peripheral, transluminal

CREAGH MEDICAL ADVANCE SERENITY¿ 14; Catheter, angioplasty, peripheral, transluminal
Model Number SER14-150-20-100
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
The site reported they used two balloons in a percutaneous transluminal angioplasty (pta) procedure of the anterior tibial artery.Each balloon was reported to rupture on initial inflation.The balloons were prepared per ifu and used in coordination with an 0.014" guidewire and 6f sheath.The degree of stenosis in the target vessel was severe.Both balloons ruptured during initial inflation.The procedure was successfully with a competitors device.Good distal flow was ultimately established.No further medical intervention was required.There was not patient harm.
 
Additional Manufacturer Narrative
H3: device analysis of both balloons confirmed the reported issue.During inflation testing with water, fluid leakage was observed through a pin hole at the distal marker band region on both balloons.

Brand Name
ADVANCE SERENITY¿ 14
Common Device Name
Catheter, angioplasty, peripheral, transluminal
Manufacturer (Section D)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
phil haney
7905 golden triangle drive
suite 190
eden prairie, MN 55344
9525077598
MDR Report Key18673151
Report Number3005994106-2024-00001
Device Sequence Number15302629
Product Code LIT
UDI-Device Identifier05391525784762
UDI-Public05391525784762
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K171251
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSER14-150-20-100
Device Lot Number22301728
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2024
Initial Report FDA Received Date02/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown